• Title of article

    List Colouring Squares of Planar Graphs

  • Author/Authors

    Havet، نويسنده , , Frédéric and van den Heuvel، نويسنده , , Jan and McDiarmid، نويسنده , , Colin and Reed، نويسنده , , Bruce، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    5
  • From page
    515
  • To page
    519
  • Abstract
    In 1977, Wegner conjectured that the chromatic number of the square of every planar graph G with maximum degree Δ ⩾ 8 is at most ⌈ 3 2 Δ ⌉ + 1 . We show that it is at most 3 2 Δ ( 1 + o ( 1 ) ) , and indeed this is true for the list chromatic number.
  • Keywords
    list colouring , Planar graph , square of a graph
  • Journal title
    Electronic Notes in Discrete Mathematics
  • Serial Year
    2007
  • Journal title
    Electronic Notes in Discrete Mathematics
  • Record number

    1454779